Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Sertaline ( Zoloft )

(3 Posts)
Kimwrightthomas Sun 29-Nov-15 20:33:50

Hi sorry to jump on the post so far in. I'm just reading various things and looking for some support to help me through.

I was prescribed 50mg on Tuesday but I broke the tablet in half and took 25mg, as I have tried various ones before and they didn't help me. ( terrible side effects ) anyway I'm on day 6 and today I've had awful stomach pain and feel very tired. Haven't moved out of bed all day!! Don't suppose a horrible period and cold have helped!! Everything comes at once!!

Does anyone have any advice on when I should take my dose up to the 50mg??

Thanks

Maiziemonkey Tue 01-Dec-15 03:41:47

I would guess anytime- since they gave you 50 as a starting dose, use your own judgement when you feel the tiredness is abating a little perhaps? are they supposed to give stomach pain?

cymrukernow Tue 01-Dec-15 08:52:40

Sertraline can have some bad side effects for the first few weeks IME. Check out the Starting on Sertraline thread.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now